# SDR FDEA201702230634

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION ON THE LT WING LOWER SKIN PANELS OUTER WING ACCESS PANEL CUTOUT AT XORS 696, ONE FASTENER HOLE NR 6 FOUND CRACKED.  REPAIRED THE SKIN IAW SRM 57--20-02-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
